Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 71, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 4 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 4 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 71 (1965), 587
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Chicago
Seymour Sherman.
Bull. Amer. Math. Soc. 71 (1965), 588
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in New York
John W. Green and Everett Pitcher.
Bull. Amer. Math. Soc. 71 (1965), 589-599
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Stanford
R. S. Pierce.
Bull. Amer. Math. Soc. 71 (1965), 600
More Information
Full-text PDF Free Access     Request Permissions
The theorem of the three closed geodesics
Wilhelm Klingenberg.
Bull. Amer. Math. Soc. 71 (1965), 601-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177374
Semi-regular maximal abelian subalgebras in hyperfinite factors
Rita Jean Tauer.
Bull. Amer. Math. Soc. 71 (1965), 606-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178375
Pure subgroups having prescribed socles
Paul Hill.
Bull. Amer. Math. Soc. 71 (1965), 608-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178066
The Hausdorff dimension of singular sets of properly discontinuous groups in $N$-dimensional space
A. F. Beardon.
Bull. Amer. Math. Soc. 71 (1965), 610-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179314
$K$-sample analogues of Rényi’s Kolmogorov-Smirnov type theorems
Miklós Csörgö.
Bull. Amer. Math. Soc. 71 (1965), 616-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179861
Dimension of metric spaces and Hilbert’s problem 13
Phillip A. Ostrand.
Bull. Amer. Math. Soc. 71 (1965), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177391
A conjecture of J. Nagata on dimension and metrization
Phillip A. Ostrand.
Bull. Amer. Math. Soc. 71 (1965), 623-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177392
The extremal functions for certain problems concerning schlicht functions
Arthur E. Obrock.
Bull. Amer. Math. Soc. 71 (1965), 626-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178144
Geometrical realization of isomorphisms between plane groups
A. M. Macbeath.
Bull. Amer. Math. Soc. 71 (1965), 629-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177110
Generalized unitary operators
Fumi-Yuki Maeda.
Bull. Amer. Math. Soc. 71 (1965), 631-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194896
Invariant function algebras on compact semisimple Lie groups
Ramesh Gangolli.
Bull. Amer. Math. Soc. 71 (1965), 634-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177063
Piecewise linear normal micro-bundles
C. T. C. Wall.
Bull. Amer. Math. Soc. 71 (1965), 638-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210144
A simple proof of the Rabin-Keisler theorem
C. C. Chang.
Bull. Amer. Math. Soc. 71 (1965), 642-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177896
Lusternik-Schnirelman category and nonlinear elliptic eigenvalue problems
Felix E. Browder.
Bull. Amer. Math. Soc. 71 (1965), 644-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178248
A combinatorial theorem for stochastic processes
Lajos Takács.
Bull. Amer. Math. Soc. 71 (1965), 649-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177445
The distribution of the sum of digits $( \bmod p )$
N. J. Fine.
Bull. Amer. Math. Soc. 71 (1965), 651-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184895
The genus of $K_{n} ,n = 12( 2^{m} )$
C. M. Terry, L. R. Welch and J. W. T. Youngs.
Bull. Amer. Math. Soc. 71 (1965), 653-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179779
The genus of $K_{n} ,n = 12s$
C. M. Terry, L. R. Welch and J. W. T. Youngs.
Bull. Amer. Math. Soc. 71 (1965), 657-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179780
Some homotopy groups of Stiefel manifolds
C. S. Hoo and M. E. Mahowald.
Bull. Amer. Math. Soc. 71 (1965), 661-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177412
The existence of complete cycles in repeated line-graphs
Gary Chartrand.
Bull. Amer. Math. Soc. 71 (1965), 668-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175806
Concerning a conjecture of Whyburn on light open mappings
Louis F. McAuley.
Bull. Amer. Math. Soc. 71 (1965), 671-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176448
Some spaces whose product with $E^{1}$ is $E^{4}$
J. J. Andrews and Leonard Rubin.
Bull. Amer. Math. Soc. 71 (1965), 675-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176454
A note on free subsemigroups with two generators
E. K. Blum.
Bull. Amer. Math. Soc. 71 (1965), 678-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177046
Conditional integrability over measure spaces
Hubert Halkin.
Bull. Amer. Math. Soc. 71 (1965), 679-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177088

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Abelian categories. An introduction to the theory of functors, by Peter Freyd.
Reviewer: F. E. J. Linton
Bull. Amer. Math. Soc. 71 (1965), 577-580
Review information
Full-text PDF Free Access
Number theory, by Z. I. Borevich and I. R. Shafarevich.
Reviewer: L. J. Mordell
Bull. Amer. Math. Soc. 71 (1965), 580-586
Review information
Full-text PDF Free Access